# SDR VNAA2015071300012

- Difficulty date: July 13, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 28,011 hours, 28,242 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Loose
- Location: Apu Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FAINT SMELL OF FUEL WHEN BLEEDS WERE ON APU.  MAINTENANCE INSPECTED AND FOUND LOOSE B-NUT ON APU FUEL CONTROL UNIT, FCU, SOLENOID IN-LINE.  MAINTENANCE TIGHTENED B-NUT AND PERFORMED CHECKS IAW AMM AND CLEANED FUEL FROM AFT EQUIPMENT COMPARTMENT.  ACFT RELEASED FOR SERVICE.
